Monday, August 8, 2011

Pity Party

I am feeling LOW, LOW, LOW......

I really really struggle with progesterone.  I don't think anyone likes it - but I have a history of depression with it.  When I first started taking it, I had really bad dreams that were like Nightmare on Elm Street.  Really gory, lots of death (even before I had a loss).  I would literally lay on the floor and cry for hours.

It's not nearly that bad anymore but...

Add to it:
  • Tomorrow is my beta.
  • Today is my latest due date.  (Little Guy was our third loss in January.)
  • I have gained 30 pounds in just under 3 years.
I feel really alone and am super super sensitive.   I'm upset when Puppy doesn't want to cuddle with me.  I have major road rage and think I should get a bumper sticker to warn people that I am a CRAZY HORMONAL BITCH!!!  I can't focus at work and things are piling up right and left.

I can't help it but I have a really bad feeling about this cycle.  And I know that it doesn't matter if I think it worked or not; I have absolutely no control over the outcome.  I'm just so tired. And sad.  And lonely.

And I miss the Little Guy that I never got to meet.  And the two Little Girls that we lost before him.


  1. I am so sorry that you are struggling. Progesterone can really screw with you mind, maybe it's coupled with your bodies own hormones too? One can hope. I am hopeful for you, almost there!!
    Try to be gentle with yourself :)

  2. You are not alone. Many of us could use that bumpersticker. I know I miss my own little guy every single hour of every single day. Progesterone sucks but there's an end to it and you'll feel better so hang in there.

  3. Hi Little Bird-

    Sorry you're going through this. Oral progesterone made me very lethargic and comatose; injectable gave me a reaction I'm still getting over 3 weeks after stopping it. I had the vivid dreams too.

    You posted on my blog a week or so ago-I can't find your email, can you send it to me? GoTeambabyblog at gmail dot com. Thanks!

    Thinking of you-